| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 73-76 (special issue)

Selected papers of conference series

"Mathematical Problems in Engineering, Aerospace, and Sciences" (ICNPAA, 2008)


G. Gnecco, M. Sanguineti
      Editorial
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3621-3624.

S. Balea, A. Halanay, I. Ursu
      Coordinates transformation and stabilization for switching models of actuators in servoelastic framework
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3625-3642.

S. Balint, L. Tanasie
      Pressure difference across the free surface of a stable convex meniscus in a possible Ge_{1−x}Si_x tube growth by edge-defined film-fed growth (EFG) technique
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3643-3664.

F. B. M. Belgacem
      Sumudu transform applications to Bessel functions and equations
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3665-3686.

S. Bracco
      Simulation models of steam drums based on the heat transfer equations
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3687-3712.

R. Leticia Corral-Bustamante, D. Saenz, N.I. Arana, J. A. Hurtado, B. E. Ochoa
      Relativistic equations' contrast
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3713-3731.

A. Fedi, M. Massabo, O. Paladino, R. Cianci
      A new analytical solution for the 2D advection–dispersion equation in semi-infinite and laterally bounded domain
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3733-3747.

F. Maddalena, D. Percivale, G. Puglisi
      Energy minimizing states in adhesion problems for elastic rods
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3749-3760.

G. Sachs, J. Lenz, F. Holzapfel
      Periodic optimal flight of Solar aircraft with unlimited endurance performance
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3761-3778.

G. Sachs, M. Mayrhofer
      Optimal Jettison control for range maximization of gliding vehicles
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3779-3794.

C. Caligaris, S. Sacone, S. Siri
      On the Payne-Whitham differential model stability constraints in one-class and two-class cases
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3795-3821.

L. Cassettari, P. G. Giribone, M. Mosca, R. Mosca
      The stochastic analysis of investments in industrial plants by simulation models with control of experimental error: theory and application to a real business case
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3823-3840.

H. H. Hilton
      A sensitivity analysis of linear and nonlinear elastic and viscoelastic panel responses
      Appl. Math. Sci., Vol. 4, 2010, no. 73-76, 3841-3867.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |